MathSciNet Relay Station
MathSciNet bibliographic data
MR2341999 35L70 (35L20)
Metcalfe, Jason; Stewart, Ann Almost global existence for quasilinear wave equations in waveguides with Neumann boundary conditions. Trans. Amer. Math. Soc. 360 (2008), no. 1, 171–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement